Access count of this item: 125

Files in This Item:
File Description SizeFormat 
0831-11.pdf1.03 MBAdobe PDFView/Open
Title: Numerical Verification of Existence and Inclusion of Solutions for Nonlinear Operator Equations
Authors: Oishi, Shin'ichi
Kashiwagi, Masahide
Author's alias: 大石, 進一
柏木, 雅英
Issue Date: Apr-1993
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 831
Start page: 115
End page: 128
MR Number: 1277657
Appears in Collections:0831 精度保証付き数値計算法とその応用

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.